# SDR HALA2010112100554

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,764 hours, 31,783 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Icing
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ICING LIGHT FAILED TO ILLUMINATE AND EICAS MESSAGE ICE DETECTION OFF DISPLAYED WHEN IN ICING CONDITIONS.  TROUBLESHOT PER FIM 30-80-00 FIG 103.  NO EICAS MSG NOTED.  VISUALLY INSPECTED ICE DETECTOR, NO DAMAGE NOTED.  OK FOR CONTINUED SERVICE.
